# SDR SWIA201125745

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 23,545 hours, 18,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Low
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT SIGN ILLUMINATES VERY DIMLY.  (FLT 6407)  REPLACED AFT OVERWING EMERGENCY EXIT SIGN ASSEMBLY.
